| Model Number |
MICL12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Pupillary Block (2026); No Code Available (3191)
| Date of Event |
12/21/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient code: (b)(4) narrowing of the angle, angle closure, secondary surgery, lens explant, phaco-emulsification, iol implant.Conclusion code: per dfu for this lens model, vicl's are contraindicated of implantations of a lens in a patient under the age of 21 years old.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6 mm micl12.6, -16.0 diopter, implantable collamer lens in the patient's left eye (os) on (b)(6) 2017.The lens was explanted on (b)(6) 2017 due to excessive vaulting, (pupiliary block) elevated iop, narrowing of the angle, and angle closure.Phaco- emulsification was performed on the patient and an iol lens was implanted.The problem was resolved.Its is noted that the patient weighed her options and decided to receive iol over another icl.
Additional Manufacturer Narrative
The patient was given medication for treatment (combigan, travatan and diamox).(b)(4).
Additional Manufacturer Narrative
In follow-up #1, corrected to 20-mar-2018.(b)(4).